# SDR HALA20251014318

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 46,639 hours, 7,281 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 44,113 hours, 6,951 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 ENG HAS A HIGH OIL CONSUMPTION RATE OVER 0.42 PPH. PERFORM TSM 79-31-00-810-832-A. FOUND EVIDANCE OF FUEL ODOR FROM FOHE OIL. OIL SAMPLE SAVED. REPALCED FOHE PER AMM 79-21-41. PERFORMED TEST 5 ON ENG #2 PER AMM 71-00-00-702-832-A. OPS CHECK CONT HPR FOR 2O MIN. NO ABNORMAL CONSUMPTION OF OIL @ ENG #2. OPS/LEAK CHECK GOOD OF FOHE. NO FAULTS NOTED. OK FOR SVC.
